Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, I am Dr RB.. I am not sure if this question was meant for another expert but just in case. You can induce vomiting immediately following an overdose by giving Sadie hydrogen peroxide by mouth.. start with 1-2 teaspoons which will usually do the trick:) I hope this advice is helpful to you but let me know if you have additional questions or concerns;)
Just checking to see if Sadie is feeling better? If you have other questions, let me know. If my advice helped you, please take a moment to give my response a positive rating? This insures that I receive compensation for my time and expertise..
I am glad she is feeling better. If you do not rate my response, I won't receive any payment as I do not have your credit information. It is your choice not to rate a response postively.. however, I am a licensed professional who did take the time to provide you with a response. I guess it is matter or respect and ethics which I cannot help you with..have a nice day